| Catalog Number |
MCP304H |
| Medical Device Problem Code |
Failure to Degrade (4084)
| Health Effect - Clinical Codes |
Pocket Erosion (2013); Local Reaction (2035); Impaired Healing (2378)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 12/4/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested; the following was obtained: was a prescription for steroids or antibiotics issued for the patient¿s recovery? if yes, please provide medication name, route and dose.Was there any medical or surgical intervention performed (product removed; re-operation; re-suturing; re-closure; drainage)? if so, please specify.Any photos available for visual analysis? - what is the most current patient status? received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a bilateral subtotal thyroidectomy procedure on (b)(6) 2025 and suture was used.The patient was admitted to the hospital at 9:00 am after discovering a protrusion in the neck for over a month.On the second day after admission, surgery was performed, and the doctor used suture to suture the patient's surgical incision.After more than 3 months of postoperative follow-up, the patient was found to have obvious nodules and elevations at the site of suture and knotting of the surgical incision.No adverse reactions such as redness, swelling, subcutaneous pus accumulation, etc.Were observed, but it affected the appearance of the patient's neck.Currently, observation is continuing and no further treatment has been carried out.Additional information was requested.